Cerebral venous thrombosis caused by short-term administration of ethinylestradiol and cyproterone acetate tablets in adolescents: A case report.
Аннотация
It is very rare for teenagers to suffer from cerebral venous thrombosis due to oral contraceptives in a short period. Here, we report a 14-year-old girl who developed superior sagittal sinus thrombosis 2 days after oral ethinylestradiol and cyproterone acetate tablets treatment for abnormal uterine bleeding. There were no recorded instances of coagulopathies or strokes in her family or personal medical history. After admission, she experienced two convulsions and was administered diazepam for treatment. Anticoagulant therapy with low-molecular-weight heparin was initiated concurrently. After spending 12 days at our facility receiving medical care, she could be discharged home successfully. Although the risk of thrombosis in adolescent patients is extremely low, clinicians should conduct a comprehensive assessment of patients when taking drugs, and good insight into drug use and actual adverse drug reactions is essential to minimize the risk in practice.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.